MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE
Catalog Number 07P70-20
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.Additional information for section h10 related report numbers: 3005094123-2025-00476, 3005094123-2025-00478, 3005094123-2025-00480, 3005094123-2025-00481.
 
Event or Problem Description
The customer reported falsely elevated alinity i free t4 results for multiple patient samples.The following data was provided (package insert reference range used by the customer is 0.70 to 1.48 ng/dl): on (b)(6) 2024: initial result = 2.45 ng/dl, repeat = 1.07 ng/dl, (b)(6): initial result was >5 ng/dl, repeat = >5 ng/dl, repeat on (b)(6) = 0.92 ng/dl, (b)(6): initial result = 2.2 ng/dl, repeat = 1.22 ng/dl, (b)(6): initial result = 1.53 ng/dl, repeat = 1.34 ng/dl, (b)(6) : initial result was >5 ng/dl, repeat = 1.11 ng/dl, (b)(6) 2025: initial result = 1.64 ng/dl, repeat = 1.09 ng/dl, (b)(6): initial result = 2.17 ng/dl, repeat = 1.35 ng/dl, (b)(6): initial result = 5 ng/dl, repeat = 3.77 ng/dl, (b)(6) (second): initial result = 1.94 ng/dl, repeat = 1.20 ng/dl, (b)(6): initial result = 1.50 ng/dl, repeat = 1.33 ng/dl, (b)(6): initial result was >5 ng/dl, repeat = 1.36 ng/dl, (b)(6): initial result = 1.69 ng/dl, repeat = 1.43 ng/dl, (b)(6): initial result was >5 ng/dl, repeat = 1.76 ng/dl, (b)(6): initial result = 1.72 ng/dl, repeat = 1.46 ng/dl, (b)(6): initial result = 1.62 ng/dl, repeat = 1.13 ng/dl, (b)(6): initial result = 1.52 ng/dl, repeat = 1.11 ng/dl, (b)(6): initial result = 1.92 ng/dl, repeat = 1.14 ng/dl, (b)(6): initial result = 1.65 ng/dl, repeat = 1.42 ng/dl, (b)(6): initial result = 1.73 ng/dl, repeat = 1.27 ng/dl.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Data and information provided by the customer were reviewed and support the complaint issue.Review of tracking and trending data identified an increase in complaints for the architect free t4 assay as well as an increase in complaint activity for the complaint lots.However, testing was performed utilizing retained kits of the complaint lots and noted that all testing passed, indicating the reagent lots are performing as expected.Device history review did not identify any related nonconformance's or deviations associated with the architect free t4 assay and complaint issue.Labeling was reviewed which adequately addresses the current issue.Based on the investigation, no systemic issue or deficiency of the architect free t4 assay, lots: 8901ud00, 68517ud00, 65267ud00, 71236ud00 and 73276ud00 were identified.
 
Event or Problem Description
The customer reported falsely elevated alinity i free t4 results for multiple patient samples.The following data was provided (package insert reference range used by the customer is 0.70 to 1.48 ng/dl): on (b)(6) 2024: initial result = 2.45 ng/dl, repeat = 1.07 ng/dl.On (b)(6): initial result was >5 ng/dl, repeat = >5 ng/dl, repeat on (b)(6) = 0.92 ng/dl.On (b)(6): initial result = 2.2 ng/dl, repeat = 1.22 ng/dl.On (b)(6): initial result = 1.53 ng/dl, repeat = 1.34 ng/dl.On (b)(6): initial result was >5 ng/dl, repeat = 1.11 ng/dl.On (b)(6) 2025: initial result = 1.64 ng/dl, repeat = 1.09 ng/dl.On (b)(6): initial result = 2.17 ng/dl, repeat = 1.35 ng/dl.On (b)(6): initial result = 5 ng/dl, repeat = 3.77 ng/dl.On (b)(6) (second): initial result = 1.94 ng/dl, repeat = 1.20 ng/dl.On (b)(6): initial result = 1.50 ng/dl, repeat = 1.33 ng/dl.On (b)(6): initial result was >5 ng/dl, repeat = 1.36 ng/dl.On (b)(6): initial result = 1.69 ng/dl, repeat = 1.43 ng/dl.On (b)(6): initial result was >5 ng/dl, repeat = 1.76 ng/dl.On (b)(6): initial result = 1.72 ng/dl, repeat = 1.46 ng/dl.On (b)(6): initial result = 1.62 ng/dl, repeat = 1.13 ng/dl.On (b)(6): initial result = 1.52 ng/dl, repeat = 1.11 ng/dl.On (b)(6): initial result = 1.92 ng/dl, repeat = 1.14 ng/dl.On (b)(6): initial result = 1.65 ng/dl, repeat = 1.42 ng/dl.On (b)(6): initial result = 1.73 ng/dl, repeat = 1.27 ng/dl.No impact to patient management was reported.

Brand Name
ALINITY I FREE T4 REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, FREE THYROXINE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23154198
Report Number3005094123-2025-00477
Device Sequence Number13287374
Product Code CEC
UDI-Device Identifier00380740121815
UDI-Public(01)00380740121815(17)250902(10)68901UD00
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173122
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/02/2025
Device Catalogue Number07P70-20
Device Lot Number68901UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2025
Supplement Date Received by Manufacturer11/26/2025
Initial Report FDA Received Date09/26/2025
Supplement Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/20/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALIN I FREE T4 RGT 200T, 07P70-20, (B)(6).; ALIN I FREE T4 RGT 200T, 07P70-20, (B)(6).; ALIN I FREE T4 RGT 200T, 07P70-20, (B)(6).; ALIN I FREE T4 RGT 200T, 07P70-20, (B)(6).; ALIN I FREE T4 RGT 200T, 07P70-20, (B)(6).; ALIN I FREE T4 RGT 200T, 07P70-20, (B)(6).; ALIN I FREE T4 RGT 200T, 07P70-20, (B)(6).; ALIN I FREE T4 RGT 200T, 07P70-20, (B)(6).; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).
Patient SexUnknown